Please use this identifier to cite or link to this item:
Title: Trigonometry-based numerical method to compute nonlinear magnetic characteristics in switched reluctance motors
Authors: Xue, X
Cheng, KWE 
Ho, SL 
Kwok, KF
Keywords: Model
Nonlinear magnetics
Switched reluctance motors
Issue Date: Apr-2007
Publisher: IEEE
Source: IEEE transactions on magnetics, Apr. 2007, v. 43, no. 4, p. 1845-1848 How to cite?
Journal: IEEE transactions on magnetics 
Abstract: Based on two-dimensional (2-D) trigonometry, a new numerical method is presented to compute the nonlinear magnetic and electromagnetic torque characteristics in switched reluctance motors (SRMs). In the proposed method, the mathematical model is composed of the 2-D truncated Fourier series. The coefficients can be determined from a small amount of given magnetic or torque data acquired by experiment or finite-element (FE) analysis. The computed and experimental results demonstrate that the proposed method can be used to precisely compute the nonlinear magnetic and torque characteristics in SRMs. Hence, this paper provides a valuable approach for performance prediction, design, simulation, and control of SRMs.
ISSN: 0018-9464
DOI: 10.1109/TMAG.2007.892619
Rights: © 2007 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
nonlinear-magnetic_07.pdf220.22 kBAdobe PDFView/Open
View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Feb 13, 2016


Citations as of Feb 13, 2016

Page view(s)

Checked on Feb 14, 2016


Checked on Feb 14, 2016

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.